The Poisson Problem for the Exterior Derivative Operator with Dirichlet Boundary Condition on Nonsmooth Domains - Archive ouverte HAL Access content directly
Journal Articles Communications on Pure and Applied Mathematics Year : 2008

The Poisson Problem for the Exterior Derivative Operator with Dirichlet Boundary Condition on Nonsmooth Domains

Dorina Mitrea
  • Function : Author
  • PersonId : 882622
Marius Mitrea
  • Function : Author
  • PersonId : 882614

Abstract

We formulate and solve the Poisson problem for the exterior derivative operator with Dirichlet boundary condition in Lipschitz domains, of arbitrary topology, for data in Besov and Triebel-Lizorkin spaces.
Fichier principal
Vignette du fichier
MMM_2.pdf (434.85 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00535692 , version 1 (12-11-2010)

Identifiers

Cite

Dorina Mitrea, Marius Mitrea, Sylvie Monniaux. The Poisson Problem for the Exterior Derivative Operator with Dirichlet Boundary Condition on Nonsmooth Domains. Communications on Pure and Applied Mathematics, 2008, 7 (6), pp.1295-1333. ⟨10.3934/cpaa.2008.7.1295⟩. ⟨hal-00535692⟩
198 View
303 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More